Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: B. Z. Vulikh
Title: Introduction to the Theory of Partially Ordered Spaces
Additional book information: translated by Leo F. Boron. Gordon and Breach, New York, 1967. xv + 387 pp.

Review Information:

Reviewer: Bertram Walsh
Journal: Bull. Amer. Math. Soc. 78 (1972), 178-181
DOI: https://doi.org/10.1090/S0002-9904-1972-12902-1